Sensation Like There Is A Lump, Pain, And Stickiness On The Cheeks.?

Illustration of Sensation Like There Is A Lump, Pain, And Stickiness On The Cheeks.?
Illustration: Sensation Like There Is A Lump, Pain, And Stickiness On The Cheeks.? hips.hearstapps.com

Hello doc. sorry i ask again. every day my cheeks like there is a lump if I press it even hurts and my tongue is also like someone is sticking. information please. Because I did panoramic X-ray and nothing was found

1 Answer:

Hi Arianti,

Thank you for asking HealthReplies.com.

Sensations such as lumps, pain, and stickiness (like sticking) on ​​the cheeks and tongue may indicate the following conditions:

Neurological disorders, such as due to Bell's palsy, stroke, post herpetic neuralgia, multiple sclerosis Disorders of the gums and oral mucosa, such as gingivitis, fungal infections, malignancies Disorders of the salivary glands around the oral cavity, such as sialadenitis, parotitis due to dislocation, rheumatoid arthritis, cracks or fractures Psychological disorders, etc. The causes of your condition cannot always be detected through a panoramic x-ray examination as you have done. Better, check your complaint directly to the nearest doctor or dentist to evaluate possible causes through a comprehensive series of examinations, including physical examination, or assisted by several other supporting tests, such as x-rays, CT scans, MRIs, and so on. If a nerve problem is suspected, your doctor may refer you to a neurologist.

For now, you can first compress the sides of your cheeks that feel uncomfortable with warm water. Avoid sleeping on the side that is experiencing complaints. Also avoid consuming foods that are too hard or sticky. Finally, always keep your teeth and oral hygiene well.

Hope this helps ...

: by

Related Question

Itching And Black Patches On The Skin?

Itching And Black Patches On The Skin?

(1 year ago)

Hello. Previously I didn’t have a history of skin disease or anything. But a few months ago I found my back like a spot resembling phlegm. But it is red which gradually turns...

(11 months ago)

...

Swollen Face After Taking Steroids?

Swollen Face After Taking Steroids?

(11 months ago)

My face has become fat like it’s swollen but my body is not fat? because I have been taking this drug for 3 months, is this a side effect of the drug omegtamine dexamethasone...

Leave a Reply

Your email address will not be published. Required fields are marked *